Web of Science: 0 citas, Scopus: 1 citas, Google Scholar: citas
An effective algorithm to compute Mandelbrot sets in parameter planes
Garijo, Antoni (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques)
Jarque i Ribera, Xavier (Universitat de Barcelona. Departament de Matemàtica i Informàtica)
Villadelprat, Jordi (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques)

Fecha: 2017
Resumen: In 2000 McMullen proved that copies of generalized Mandelbrot set are dense in the bifurcation locus for generic families of rational maps. We develop an algo- rithm to an effective computation of the location and size of these generalized Mandelbrot sets in parameter space. We illustrate the effectiveness of the algorithm by applying it to concrete families of rational and entire maps.
Nota: Número d'acord de subvenció MINECO/MTM2014-52209-C2-1-P
Nota: Número d'acord de subvenció MINECO/MTM2014-52209-C2-2-P
Nota: Agraïments: The second author is partially supported by the Polish NCN grant decision DEC-2012/06/M/ST1/00168 and the MDM-2014-445 Maria de Maeztu.
Derechos: Tots els drets reservats.
Lengua: Anglès.
Documento: article ; recerca ; submittedVersion
Materia: Algorithm ; Bifurcation locus ; Holomorphic dynamics ; Julia and Fatou sets ; Mandelbrot set ; Misiurewicz bifurcation
Publicado en: Numerical Algorithms, Vol. 76 (2017) , p. 555-571, ISSN 1017-1398 (print)

DOI: 10.1007/s11075-017-0270-8


Preprint
15 p, 3.0 MB

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2017-11-28, última modificación el 2019-10-03



   Favorit i Compartir